Stabilized Finite Elements for a Reaction-Dispersion Saddle-Point Problem with NonConstant Coefficients

Abstract : We consider a system of two reaction-dispersion equations with nonconstant parameters. Both equations are coupled through the boundary conditions. We propose a mixed variational formulation that leads to a nonsymmetric saddle-point problem. We prove its well-posedness. Then, we develop a stabilized mixed finite element discretization of this problem and establish optimal a priori error estimates.
Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01105016
Contributor : Frédéric Hecht <>
Submitted on : Monday, January 19, 2015 - 3:57:03 PM
Last modification on : Friday, September 20, 2019 - 4:34:04 PM

Identifiers

  • HAL Id : hal-01105016, version 1

Citation

Faker Ben Belgacem, Christine Bernardi, Frédéric Hecht, Stéphanie Salmon. Stabilized Finite Elements for a Reaction-Dispersion Saddle-Point Problem with NonConstant Coefficients. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014, 52 (2), pp.2207-2226. ⟨http://dx.doi.org/10.1137/130907240⟩. ⟨hal-01105016⟩

Share

Metrics

Record views

1491